# SDR IPXA2021033067543

- Difficulty date: March 23, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N264UP
- Make and model: Doug MD-11F
- Aircraft time: 88,958 hours, 16,704 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AEA03971
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C FLOOR SUPPORT ANGLE IS CORRODED AT STA. 1387.  REMOVED, FABRICATED AND REPLACED SUPPORT ANGLE IAW DWG. AEA0397 AND SRM 51-35-01. (MINOR)
